Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.14365/1456
Title: | Majorization Bounds for Distribution Functions (vol 82, Pg 1799, 2012) | Other Titles: | Statist. Probab. Lett. 82 (2012) 1799-1806 | Authors: | Bairamov, Ismihan | Publisher: | Elsevier Science Bv | Abstract: | Lemma 2 in the paper (page 1803) requires an additional condition and without this condition may not be true. We correct this lemma and consequently the conditions of Corollary 2 and Theorem 3. (C) 2012 Elsevier B.V. All rights reserved. | URI: | https://doi.org/10.1016/j.spl.2012.08.014 https://hdl.handle.net/20.500.14365/1456 |
ISSN: | 0167-7152 |
Appears in Collections: | Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
Show full item record
CORE Recommender
SCOPUSTM
Citations
1
checked on Mar 26, 2025
WEB OF SCIENCETM
Citations
1
checked on Mar 26, 2025
Page view(s)
90
checked on Mar 31, 2025
Download(s)
6
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.